MathSciNet Relay Station
MathSciNet bibliographic data
MR2067135 (2005g:49076) 49Q20 (53C20)
Ritoré, Manuel; Rosales, César Existence and characterization of regions minimizing perimeter under a volume constraint inside Euclidean cones. Trans. Amer. Math. Soc. 356 (2004), no. 11, 4601–4622 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement